# SDR REXA2019112611692

- Difficulty date: November 1, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]: CORROSION ON FLOOR SEAT RAIL IN SECTIONS [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA. (W1) (CPAX)  
"SUMMARY OF NRC:00303 CORROSION LEVEL 2 ON FLOOR SEAT RAIL IN SECTIONS[ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA.(W1)(CPAX) WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG.A07) AND SRM 51-41-02-001-001-A01.
